I have been up 4 nights and 5 days, have vomited quite a few times, also i have tried taking the medicine in the evening with food and even tried taking it in the morning with food. I have vomited several times also. I dont know what to do to help make it work? Just asking if anyone out there has some of the same side affects!!!
Hello shelia65. Nausea is a common side effect to taking Ziprasidonel and effects just under 10% of people taking it. Insomnia is not. It could be that the nausea is keeping you awake. (my own point of view). If it contines, you might let your doctor know. In regards to side effects of a given drug, adjustments are made and usually helps solve the problem. If that doesn't work the drug is stopped and another drug is implemented. Best of wishes, hope you get to feeling better, pledge
- Ziprasidone Information for Consumers
- Ziprasidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ziprasidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 1 answer
Posted 1 Aug 2010 • 2 answers
Posted 4 Apr 2012 • 1 answer
Posted 14 Dec 2017 • 1 answer
Posted 13 Mar 2018 • 0 answers